(Closed) Nuvaring users…I need your help.

posted 5 years ago in Intimacy
Post # 4
Member
1564 posts
Bumble bee
  • Wedding: August 2012

It’s definitely the NuvaRing as I had the same problem and that is ultimately why I stopped using it.

Post # 3
Member
1936 posts
Buzzing bee
  • Wedding: February 2014

I’m on it and haven’t experienced any of those symptoms. But I do know that everyone can react differently. I’d put a quick call in to your Doctor or NP and see what they say. Have you been on any other forms of BC? Did this happen with those?

Post # 5
Member
915 posts
Busy bee
  • Wedding: May 2013

I have the same physical side effects with Nuvaring, so I would almost definitely attribute your experiences to it as well.

The pill makes me crazy though (not angry, just really emotional, I cry all the time) so Nuvaring is an improvement over that, but I think I’m going to end up having to get an IUD (the one without hormones). 

Post # 6
Member
2750 posts
Sugar bee
  • Wedding: June 2012

I also had the same side affects.  No libido, dry and lots of yeast infections.  So I stopped.

Post # 7
Member
688 posts
Busy bee
  • Wedding: October 2013

Same thing for me, I never had these issues on the pill

Post # 8
Member
341 posts
Helper bee

Huh, well if it’s bothering you it couldn’t hurt to try something else. I just started the Nuvaring, this saturday will be my third week, and I can say I’ve had some emotional issues. Not too bad though, and it’s leveled off I think. My FI and I aren’t intimate yet, so I’m not sure about the libido part, but I don’t think I’m having any issues with that haha (I’m not ANY less tempted to do it I don’t think). But I’d maybe try something else if it’s bothering you!

Also, if you talk to your dr and they say the symptoms aren’t connected, I would switch anyway. I had issues on the pill (like, vomiting for six hours 1-2x an hour) that they said wasn’t related. It was. So far I’ll take whatever happens on the Nuvaring since I’m not nauseous!!

Post # 9
Member
900 posts
Busy bee
  • Wedding: November 2011

hated Nuvaring. It was far and away the worst type of BC I ever tried….tried it a few years ago, and that was the last hormonal BC I ever tried.  It was so horrible, I gave up on hormones altogether.

 

But yes, the dryness, the complete lack of libido, and the emotional roller coaster.  I’m a teacher and the 1 time in 9 years I cried at work (in the bathroom, of course) was my 3rd week on the Nuvaring!  

I took that sucker out that night.  And never put it back in.

Post # 10
Member
267 posts
Helper bee
  • Wedding: August 2011

I had similar problems as well – definite lack of sex drive, and my hormones always seemed to be out of whack causing some crazy mood swings.  I ultimately decided to go off HBC completely after being on the pill for 4 years and Nuvaring for 4 more.  Best decision ever, although I know it’s not for everyone.  I would call your doctor and explain the situation, if you want to stay on HBC I would think about switching to the pill (although it isn’t as convenient, it might be worth it overall!).   

Post # 11
Member
687 posts
Busy bee

OMG, OP this sounds like something I was going to write! I have had ZERO drive for any sex and it’s difficult to get in or stay “in the mood”. I love the convenience of having the ring and due to some other medicines I’m taking the pill would not be reliable enough on its own, so I don’t really feel like I can just change to something else. I wish there was another option… Anyone have any suggestions?

Post # 12
Member
288 posts
Helper bee
  • Wedding: July 2012

I was a raving BITCH on the Nuvaring. It was absolutely horrible!

Post # 13
Member
1456 posts
Bumble bee
  • Wedding: May 2012

I looked into getting a Nuvaring and my doctor told me that there might be dryness issues. Like PP have said, I’m sure everyone reacts differently though. I have a non-hormonal IUD and love it, so if you have a hard time with hormones that might be a good optoin.

Post # 14
Member
705 posts
Busy bee
  • Wedding: February 1993

I was a loyal NuvaRing user for 5 years and recently went off of it to take a break before I get Implanon.  

Sister, let me tell you:  it’s DEFINITELY the NuvaRing.  Not being on that thing has brought me back to life and I want to eat my husband alive pretty much 24/7, sorry for the visual.

Post # 15
Member
4099 posts
Honey bee
  • Wedding: May 2013

NuvaRing KILLED my libedo, but I have the opposite.. umm. moisture.. problem from you *blush*

EDT: Didn’t see about your mood swings, I have’t had thet problem either

The topic ‘Nuvaring users…I need your help.’ is closed to new replies.

Find Amazing Vendors